# SDR AWXA200601743

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 33,242 hours, 14,007 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - PHX - IN CRUISE FLIGHT, ECAM Y RSVR LO LVL MESSAGE, PERFORMED ECAM PTU OFF AND ENG PUMP OFF, SYSTEM RESET.  THE CREW DECLARED A PRECAUTIONARY EMERGENCY.  AS A PRECAUTIONARY MEASURE MAINTENANCE REPLACED THE LOW LEVEL SWITCH ASSEMBLY FOR THE YELLOW HYDRAULIC SYSTEM RESERVOIR IAW MM 29-13-41-400-004.
